# SDR AUS20030514

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Fltchr FU24AAIRPTS
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCC3YR
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Spacer
- Part number: 2430572R
- Condition: Fractured
- Location: Wing To Body
- Part time: 20,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING TO FUSELAGE RT SPACER FRACTURED.
